Alert archive / Tennessee / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 21, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at May 6, 2024, 9:32 PM EDT for 4 counties in Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2024, 9:32 PM EDT (01:32 UTC)
- Expired
- May 6, 2024, 10:04 PM EDT
- In force
- 32 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carter County, TN, Greene County, TN, Unicoi County, TN, Washington County, TN
The radar
The Knoxville radar (KMRX), 94 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
631
WUUS54 KMRX 070132
SVRMRX
TNC019-059-171-179-070215-
/O.NEW.KMRX.SV.W.0021.240507T0132Z-240507T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
932 PM EDT Mon May 6 2024
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Washington County in east Tennessee...
Northeastern Greene County in east Tennessee...
Unicoi County in east Tennessee...
Carter County in east Tennessee...
* Until 1015 PM EDT.
* At 932 PM EDT, severe thunderstorms were located along a line
extending from 11 miles west of Jonesborough to 11 miles east of
Greeneville to 6 miles southeast of Tusculum, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Johnson City, Elizabethton, Erwin, Jonesborough, Banner Hill,
Central, Hampton, Midway, Pine Crest, and Unicoi.
This includes Interstate 26 in Tennessee between mile markers 21 and
49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3612 8203 3612 8205 3610 8208 3611 8213
3615 8215 3616 8222 3613 8225 3613 8230
3609 8240 3601 8246 3603 8259 3607 8263
3605 8268 3606 8277 3610 8271 3617 8266
3624 8266 3631 8272 3638 8208 3624 8195
TIME...MOT...LOC 0132Z 270DEG 38KT 3630 8268 3625 8262 3618 8262 3610
8267 3606 8274
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CED2 follow-up statements
043
WWUS54 KMRX 070152
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
952 PM EDT Mon May 6 2024
TNC059-070202-
/O.CAN.KMRX.SV.W.0021.000000T0000Z-240507T0215Z/
Greene TN-
952 PM EDT Mon May 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3612 8203 3612 8205 3610 8208 3611 8213
3615 8215 3616 8222 3613 8225 3613 8230
3609 8240 3601 8246 3604 8256 3611 8249
3617 8246 3625 8247 3629 8250 3638 8208
3624 8195
TIME...MOT...LOC 0152Z 270DEG 38KT 3630 8244 3625 8238 3618 8238 3610
8243 3606 8250
$$
TNC019-171-179-070215-
/O.CON.KMRX.SV.W.0021.000000T0000Z-240507T0215Z/
Washington TN-Unicoi TN-Carter TN-
952 PM EDT Mon May 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHEASTERN WASHINGTON...UNICOI AND CARTER COUNTIES...
At 952 PM EDT, severe thunderstorms were located along a line
extending from Midway to near Pine Crest to near Erwin to near Banner
Hill, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Johnson City, Elizabethton, Erwin, Jonesborough, Banner Hill,
Central, Hampton, Midway, Pine Crest, and Unicoi.
This includes Interstate 26 in Tennessee between mile markers 23 and
48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3612 8203 3612 8205 3610 8208 3611 8213
3615 8215 3616 8222 3613 8225 3613 8230
3609 8240 3601 8246 3604 8256 3611 8249
3617 8246 3625 8247 3629 8250 3638 8208
3624 8195
TIME...MOT...LOC 0152Z 270DEG 38KT 3630 8244 3625 8238 3618 8238 3610
8243 3606 8250
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CED596
WWUS54 KMRX 070204
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1004 PM EDT Mon May 6 2024
TNC019-171-179-070214-
/O.CAN.KMRX.SV.W.0021.000000T0000Z-240507T0215Z/
Washington TN-Unicoi TN-Carter TN-
1004 PM EDT Mon May 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
UNICOI AND CARTER COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds
up to 40 mph are still possible with these thunderstorms.
&&
LAT...LON 3612 8203 3612 8205 3610 8208 3611 8213
3615 8215 3616 8222 3613 8225 3613 8230
3609 8240 3601 8246 3604 8256 3611 8249
3617 8246 3625 8247 3629 8250 3638 8208
3624 8195
TIME...MOT...LOC 0201Z 270DEG 38KT 3630 8231 3625 8225 3618 8225 3610
8230 3606 8237
$$
CEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 8:26 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 6, 8:26 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Morristown TN 826 PM EDT Mon May 6 2024 ...New AVIATION... .SHORT TERM... (This evening through Tuesday) Issued at 244 PM EDT Mon May 6 2024 Key Messages: 1. Scattered to numerous showers/storms this afternoon/evening will diminish later tonight. A few storms mainly southern half may be strong to severe this afternoon/evening. 2. Scattered showers and storms expected again Tuesday, with a few strong to severe storms possible again mainly in the afternoon. Discussion: We will start the period with an MCV moving in from the west. We will see additional showers and thunderstorms this afternoon into at least the early part of tonight, with the greatest coverage likely to be across the central and north with the better forcing. However, the best instability and bulk shear will overlap across the south into central areas late this afternoon and evening, so a few storms especially south/central may become strong to severe with strong gusty winds and hail the main threats. Isolated supercellular structures also look possible in this environment, so there also is a very low risk of a brief tornado this afternoon/early evening again mainly southern half. Some isolated to scattered convection may linger for much of the night mostly north although this should be weaker as convective energy lessens. Tuesday will see short wave ridging over the area although the axis will shift to our east during the day. Convective energy will build with heating and most sources indicate MLCAPES are likely to peak in excess of 1,500 J/kg with deep-layer shear reaching at least 30 to 35 kts. Overall model guidance including the CAMS suggests more isolated to scattered coverage, but given the thermodynamic and shear profiles there is a threat that some storms will become severe with damaging winds and large hail again the primary threats. && .LONG TERM... (Tuesday night through next Monday) Issued at 244 PM EDT Mon May 6 2024 Key Messages: 1. Unsettled weather with potential for strong to severe thunderstorms most likely late Wednesday. Increasing potential for isolated flooding in saturated locations. 2. Cold front to pass through Friday morning, with a cooler airmass settling in through the weekend. Discussion: Unsettled atmosphere continues, with not much changes from the overall thinking the last couple of days. Weak shortwave ridge will be headed out Tuesday night from the region, and a dual jet streak setup will be hanging over the central US, with a stronger polar jet to the north and a weaker subtropical jet nosing in across Texas into northern Mississippi. The largest question Tuesday night through Thursday is when do storms form and move into East Tennessee and surrounding areas. Long range CAM guidance is just moving into range for Tuesday night. There's some questions given the expected ridge in the short term period, but convection may redevelop in the evening across portions of the area, most likely Virginia and to our north and northeast. If convection does fire and then move in, there's enough shear by this time to support a severe storm, but the biggest question will be if a storm can translate that to the surface, given nighttime loss of instability and low level stability questions. Wednesday is a big unknown daytime. The shear and instability should be present, but the last ingredient is lift and that seems to be lacking. The high res NAM is just within range and it doesn't show much activity aside from an errant left splitter. The larger global guidance does have some thunderstorm activity during the day on Wednesday, with the GFS and its ensemble being particularly aggressive, and the Euro ensemble more conservative. Should those more conditional storms fire, environment would be conducive to severe wind and hail. On a wider view, thunderstorms are expected to fire out over the Ohio River to Mississippi River intersection, and should grow upscale with time. These storms are higher confidence in origination and formation, and will move our direction heading into Wednesday night. Still, plenty of questions on when exactly they reach our area and how much instability will be present then. The most likely risk would be with damaging straight line winds in these storms. Assuming an overnight arrival (based off current guidance), low level instability could be hard to come by if an inversion sets up before the line arrives. Timing arrival of the potential MCS or linear system will then influence how much recovery can take place into Thursday to allow for a final round of showers and thunderstorms. Stronger storms look to remain to the southeast of Tennessee outside our area on Thursday. Last thing of note to mention is high PWATs combined with the several days of thunderstorms and an expected MCS Wednesday night is still consistent with the potential for isolated flooding. Thus far storm coverage has been intermittent enough to allow for efficient runoff, but flash flood guidance has dipped a bit, especially in northeastern Tennessee where 3 hour guidance has dipped to 2 inches. Locations that receive repeated rounds of thunderstorms may see minor or urban flooding issues. Finally we get to the high confidence portion of the forecast. The GFS and Euro are in agreement (and their ensembles seem to match closely as well) with a cold front passing through the region on Friday morning. In association with the frontal passage, a longwave trough will settle in over the Eastern United States on through the weekend, 850mb temperatures are in the single digits in both sets of guidance. Checking Nashville sounding climatology, this is good for the 10th to 25th percentiles for this time of year. End result is this airmass will result in rather pleasant afternoons for the wider region! Shower chances are fairly low (20 to 30%) at this range over the weekend, and will come down to how much lift the rotating shortwaves in the overall trough can help generate showers. Apart from the potential for scattered showers, the weekend will be pleasant and calm. && .AVIATION... (00Z TAFS) Issued at 756 PM EDT Mon May 6 2024 Chance for thunderstorms still exists for the next couple of hours with a history of them being strong to severe. Overnight tonight runs the risk of fog development once convection clears to the east. Guidance suggests it best occurring at TRI, then TYS and likely none at CHA. Have introduced a TEMPO for MVFR CIGS and VSBY a few hours before sunrise. SWLY winds and gusts approaching 20 KT will start the day Tuesday, with chances for thunderstorms returning the last few hours of this TAF issuance. TRI will likely have the best chance of seeing storms as SPC has highlighted our NWrn areas as having the better chance of strong to severe storms. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 66 86 69 87 / 30 30 60 60 Knoxville McGhee Tyson Airport, TN 63 84 67 83 / 60 30 60 50 Oak Ridge, TN 62 83 66 83 / 60 40 60 60 Tri Cities Airport, TN 60 81 64 81 / 60 30 60 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SHORT TERM... LONG TERM....Wellington AVIATION...KS
Hazardous weather outlook, May 6, 2:52 PM EDT, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 252 PM EDT Mon May 6 2024 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-071900- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 252 PM EDT Mon May 6 2024 /152 PM CDT Mon May 6 2024/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight A few storms this afternoon into this evening may become strong to severe, especially across the southern and central portions of the area. Damaging winds and hail will be the main threats, although there is a very low threat of a brief tornado mainly south of Interstate 40. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered showers and thunderstorms are expected again Tuesday, mainly during the afternoon into the overnight period. Some of these storms could be strong to severe with damaging winds and hail as the main threats. Another round of even more organized storms is increasingly likely Wednesday evening through Wednesday night. With this round of storms, damaging winds and hail will be possible again, in addition to a low-end tornado risk. Also, localized flooding will remain possible through the week due to several rounds of storms that could produce heavy downpours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time, but reports may be needed this afternoon into this evening, Tuesday afternoon and night, as well as Wednesday evening and night.
In the hours before
Local storm report, May 6, 6:47 PM EDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
647 PM EDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Hail Gatlinburg 35.72N 83.49W
05/06/2024 E1.50 Inch Sevier TN Broadcast Media
Ping Pong Sized hail reported in Gatlinburg.
Relayed through Facebook. Time estimated.
&&Special weather statement, May 6, 6:59 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Morristown TN
659 PM EDT Mon May 6 2024
TNZ040>043-062345-
Cocke Smoky Mountains TN-Northwest Greene TN-Northwest Cocke TN-
Southeast Greene TN-
659 PM EDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL COCKE AND
SOUTHEASTERN GREENE COUNTIES THROUGH 745 PM EDT...
At 659 PM EDT, Doppler radar was tracking a strong thunderstorm near
Parrottsville, or 10 miles east of Newport, moving northeast at 30
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Greeneville, Tusculum, Parrottsville, Caney Branch, Del Rio, Cedar
Creek, and Camp Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3601 8273 3600 8278 3598 8279 3594 8285
3595 8287 3595 8290 3593 8290 3593 8292
3591 8291 3584 8302 3599 8315 3622 8273
3610 8260
TIME...MOT...LOC 2259Z 236DEG 24KT 3597 8301
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TDSpecial weather statement, May 6, 7:02 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Morristown TN
602 PM CDT Mon May 6 2024
TNZ082-062330-
Bledsoe TN-
602 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BLEDSOE COUNTY
THROUGH 630 PM CDT...
At 602 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Pikeville, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Melvine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3575 8526 3576 8527 3577 8525 3577 8510
3576 8509 3576 8507 3577 8504 3575 8503
3576 8497 3561 8506 3572 8527 3575 8527
TIME...MOT...LOC 2302Z 291DEG 16KT 3576 8522
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CEDSpecial weather statement, May 6, 8:18 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Morristown TN
818 PM EDT Mon May 6 2024
TNZ068-069-071-070045-
Loudon TN-Knox TN-NW Blount TN-
818 PM EDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN LOUDON...SOUTHWESTERN
KNOX AND NORTHWESTERN BLOUNT COUNTIES THROUGH 845 PM EDT...
At 818 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lenoir City, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Knoxville, Maryville, Lenoir City, Alcoa, Loudon, Farragut,
Louisville, Rockford, Eagleton Village, and Greenback.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3570 8439 3583 8437 3584 8434 3587 8433
3587 8384 3565 8386 3561 8393
TIME...MOT...LOC 0018Z 273DEG 30KT 3576 8428
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CEDSpecial weather statement, May 6, 8:42 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Morristown TN
842 PM EDT Mon May 6 2024
TNZ016-039-042-070115-
Hamblen TN-Northwest Greene TN-Hawkins TN-
842 PM EDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HAWKINS...
NORTHWESTERN GREENE AND EASTERN HAMBLEN COUNTIES THROUGH 915 PM
EDT...
At 842 PM EDT, Doppler radar was tracking a strong thunderstorm near
Russellville, or near Morristown, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Morristown, Greeneville, Russellville, Mosheim, Bulls Gap, Lowland,
Romeo, and Mohawk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3610 8287 3611 8310 3612 8310 3611 8312
3612 8312 3616 8317 3618 8317 3617 8319
3613 8318 3615 8322 3612 8322 3613 8324
3612 8326 3614 8329 3626 8328 3629 8326
3635 8290
TIME...MOT...LOC 0042Z 265DEG 33KT 3620 8320
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CEDSpecial weather statement, May 6, 8:49 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Morristown TN
849 PM EDT Mon May 6 2024
TNZ017-044-046-VAZ005-008-070130-
Sullivan TN-Washington TN-Northwest Carter TN-Washington VA-Scott VA-
849 PM EDT Mon May 6 2024
...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN...NORTHERN WASHINGTON...
SOUTHEASTERN SCOTT AND SOUTHWESTERN WASHINGTON COUNTIES AND THE CITY
OF BRISTOL THROUGH 930 PM EDT...
At 848 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Weber City to Colonial Heights
to 10 miles southwest of Kingsport. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Bristol Va, Abingdon, Spurgeon,
Colonial Heights, Gray, Oak Grove, and Walnut Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3654 8198 3637 8223 3639 8263 3642 8263
3641 8270 3644 8267 3650 8257 3670 8247
3672 8233 3671 8233 3673 8231 3680 8185
TIME...MOT...LOC 0048Z 264DEG 33KT 3665 8242 3651 8250 3642 8267
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
CEDThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:18 PM EDT | Special Weather Statement | MRX | Blount, Loudon | 27 min |
| May 6, 8:27 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, Sevier | 48 min |
| May 6, 8:42 PM EDT | Special Weather Statement | MRX | Hamblen | 33 min |
| May 6, 8:49 PM EDT | Special Weather Statement | MRX | Sullivan | 41 min |
| May 6, 8:53 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Hawkins, Washington | 52 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.